Journal of Differential Geometry

Hyperbolic Alexandrov-Fenchel quermassintegral inequalities II

Yuxin Ge, Guofang Wang, and Jie Wu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we first establish an optimal Sobolev-type inequality for hypersurfaces in $\mathbb{H}^n$ (see Theorem 1.1). As an application we obtain hyperbolic Alexandrov-Fenchel inequalities for curvature integrals and quermassintegrals. More precisely, we prove a geometric inequality in the hyperbolic space $\mathbb{H}^n$, which is a hyperbolic Alexandrov-Fenchel inequality,

$$ \begin{array}{rcl} \int_\Sigma \sigma_{2k}\ge C_{n-1}^{2k}\omega_{n-1}\left\{ \left( \frac{|\Sigma|}{\omega_{n-1}} \right)^\frac 1k +\left( \frac{|\Sigma|}{\omega_{n-1}} \right)^{\frac 1k\frac {n-1-2k}{n-1}} \right\}^k, \end{array} $$

when $\Sigma$ is a horospherical convex and $2k\leq n-1$. Equality holds if and only if $\Sigma$ is a geodesic sphere in $\mathbb{H}^n$. Here $\sigma_{j}=\sigma_{j}(\kappa)$ is the $j$th mean curvature and $\kappa=(\kappa_1,\kappa_2,\cdots, \kappa_{n-1})$ is the set of the principal curvatures of $\Sigma$. Also, an optimal inequality for quermassintegral in $\mathbb{H}^n$ is

$$W_{2k+1}(\Omega)\geq\frac {\omega_{n-1}}{n}\sum_{i=0}^k\frac{n-1-2k}{n-1-2k+2i}\,C_k^i\bigg(\frac{nW_1(\Omega)}{\omega_{n-1}}\bigg)^{\frac{n-1-2k+2i}{n-1}},$$

provided that $\Omega\subset\mathbb{H}^n$ is a domain with $\Sigma=\partial\Omega$ horospherical convex, where $2k\leq n-1$. Equality holds if and only if $\Sigma$ is a geodesic sphere in $\mathbb{H}^n$. Here $W_r(\Omega)$ is quermassintegrals in integral geometry.

Article information

Source
J. Differential Geom. Volume 98, Number 2 (2014), 237-260.

Dates
First available in Project Euclid: 28 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1406552250

Digital Object Identifier
doi:10.4310/jdg/1406552250

Mathematical Reviews number (MathSciNet)
MR3263518

Zentralblatt MATH identifier
1301.53077

Citation

Ge, Yuxin; Wang, Guofang; Wu, Jie. Hyperbolic Alexandrov-Fenchel quermassintegral inequalities II. J. Differential Geom. 98 (2014), no. 2, 237--260. doi:10.4310/jdg/1406552250. https://projecteuclid.org/euclid.jdg/1406552250.


Export citation